# SDR FDEA201106092172

- Difficulty date: June 9, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 35,456 hours, 18,089 cycles
- Engine: Ge CF680C2A5
- Engine time: 29,263 hours, 12,033 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HEARD VERY LOUD BANG, ACFT YAWED RT AND NR 2 ENGINE SPOOLED DOWN, NO RED ECAM.  NR2 ENG FLUCUATED AT IDLE WITH HIGH EGT FOR ABOUT 30 SECS.  ECAM SHOWED NR2 OVERLIMIT BUT GAUGES DID NOT SHOW ANY.  ENGINE STABILIZED AT IDLE, LT IT RUNNING THERE, ALONG WITH THE TSM REQUIREMENTS FOR TROUBLESHOOTING THE STALL, PLEASE BORESCOPE THE ENTIRE ENGINE, ALL STAGES OF COMPRESSOR AND TURBINE.   VISUAL INSP OF ENG NO DAMAGE NOTED.  BORESCOPE 6TH STAGE HPC FOUND MAJOR DAMAGE FWD AND AFT OF 6TH STAGE, DAMAGE   WAS NOT ONLY CONFINED TO BLADES BUT ALSO MAJOR DAMAGE TO GUIDE VANES.  ALL DAMAGE EXCEEDED A300-600 MM BORESCOPE REMOVED AND REPLACED NR 2 ENGINE PER WIC 64T0712-2.
